Cardiac Toxicity

Cardiac toxicity is caused by various chemotherapeutic drugs which damages the heart. Due to the damage the heart is not able to pump blood efficiently. Cardiac toxicity may lead to arrhythmia or heart failure. The toxic drugs used to kill cancer cells affects the normal cells in the heart. Anthracyclines are the most common chemotherapeutic drug that causes cardiac toxicity in the cancer patients. The symptoms include fatigue, discomfort in the back, swelling of ankles and shortness of breath. The dosage of the drugs used should be limited to prevent the cardiac toxicity.

  • Chemotherapy Drugs
  • Radiation and Cardiac Toxicity
  • Diagnostic Tests and Prevention
  • Pathophysiology of the Drug

Quick Links

Are you interested in

Mail us at

Program enquiry
heart@alliedmeetings.com
Sponsorship and Advertisement
sponsoraac@alliedacademies.com
General queries
heart@medicinalconferences.com
More details about sponsorship:sponsors@alliedacademies.com
Copyright © 2020-2021 Allied Academies, All Rights Reserved.